Solution of Initial Value Problems With Monogenic Initial Functions in Banach Spaces With <i>l<sub>p</Sub><
No Thumbnail Available
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Birkhauser verlag Ag
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper deals with the initial value problem of the type partial derivative u(t,x)/partial derivative t = Lu(t,x), u(0,x) = u(0)(x) (0.1) in Banach spaces with L-p-norm, where t is the time, u(0) is a monogenic function and the operator L is of the form Lu(t,x) := Sigma(A,B,i) C-B,i((A))(t,x)partial derivative u(B)(t,x)/partial derivative x(i)e(A). (0.2) The desired function u(t,x) = Sigma(B) u(B)(t,x)e(B) defined in [0, T] x Omega subset of R-0(+) x Rn+1 is a Clifford-algebra-valued function with real-valued components u(B)(t, x). We give sufficient conditions on the coefficients of the operator L under which L is associated to the Cauchy-Riemann operator D of CLIFFORD analysis. For such an operator L the initial value problem (0.1) is solvable for an arbitrary monogenic initial function u(0) and the solution is also monogenic for each t.
Description
Keywords
Initial value problem, monogenic function, scales of Banach spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Source
Volume
20
Issue
1
Start Page
201
End Page
209